# SDR UIEA2019081305024

- Difficulty date: August 28, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N480MC
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 75,274 hours, 8,388 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO RT O/B AT STA 1920 - 2040, FLOOR PANEL FOUND CRACKED. BULK CARGO STA 1920 - 2040, RT FLOOR PANEL CRACK AREA REPAIRED IAW RI 25-54-13632 REV. A.
